Posted By Peggy on April 22, 1999 at 13:26:23
I have searched all the websites that you have suggested on Warfarin and Coumidin, but I couldn't find an answer to this question. I am currently taking Warfarin for atrial fib. and have been taking it for less than year. I have red dots all over my lower legs that came on after taking this medication. My doctor confirmed that it is from taking blood thinners. Now I am starting to get them on my chest and breasts. I was wondering if this is anything to worry about.
I was also wondering how many times the maze procedure has been performed at the Cleveland Clinic and what the success rate is.
Thanks so much for your help,
Posted By Lisa on April 23, 1999 at 22:29:28
Hi there been on coumadin for 3 years now and when I get those little red dots,
it is usually time for blood work; my INR is generally past therapuetic range when
this rash appears. Talk to the doc.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.